Publications

Export 6 results:
Author Title Type [ Year(Desc)]
Filters: Author is David Gosset  [Clear All Filters]
2012
A. M. Childs and Gosset, D., Levinson's theorem for graphs II, Journal of Mathematical Physics, vol. 53, no. 10, p. 102207, 2012.
2014
A. M. Childs, Gosset, D., and Webb, Z., The Bose-Hubbard model is QMA-complete, Proceedings of the 41st International Colloquium on Automata, Languages, and Programming (ICALP 2014), vol. 8572, pp. 308-319, 2014.
2015
A. M. Childs, Gosset, D., Nagaj, D., Raha, M., and Webb, Z., Momentum switches, Quantum Information and Computation, vol. 15, no. 7-8, pp. 601-621, 2015.
2016
A. M. Childs, Gosset, D., and Webb, Z., Complexity of the XY antiferromagnet at fixed magnetization, Quantum Information and Computation, vol. 16, no. 1-2, pp. 1-18, 2016.